Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

PCOD resulting in pigmentation on both cheeks. Used Melacare. Having darker pigmentation. Continue with Melacare?

I am 27, had PCOD problem that resulted in mild pigmentation on both the cheeks. As per the Doctor, used Melacare for a month now, used only during night time. Results were amazing making my skin fair, glowing and pigmentation completey faded away. Hence stoppped using Melacare since a week, now skin has become dull, pigmentation is back, skin is darker than before. Doctor told to use Melacare at night and Sunscreen during the day. Since I am at home, didnot use any sunscreen lotions, was this a miss? I feel so bad because Initial results were good, after I stopped using Melacare, its horrible. I dont want to get addicted to Melacare, because I am getting married in six months now. Please advise if I should use Melacare at night and Sunscreen during the day, will it help to fade away the pigmentation, if yes then whats the during I should continue or should I go for some chemical peels from Beauty Clinics like, VLCC, Kosmaderma, Vcare, Anu s etc. Please answer in detail.
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Pinky,
Thanks for writing in.
Chemical peel will be very much effective for melasma treatment.
Using melacare is not advisable as it contains mometasone ,a steroid which can be harmful for facial skin.
Use good quality sunscreen during day.
You can undergo chemical peeling at any good skin clinic.
Hope this helps.
Answered: Thu, 28 Mar 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor